# SDR ASAA2012061992699

- Difficulty date: June 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,862 hours, 5,419 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE REPORTED GOUGE IN FORWARD CARGO DOOR HANDLE PAN.  ACFT GROUNDED. REMOVED FWD CARGO DOOR HANDLE IAW MM 52-31-14.  REMOVED CARGO DOOR HANDLE PAN REF SRM 51-40-02 PERFORMED HFEC ON DOOR FASTENER HOLES.  INSTALLED NEW CARGO DOOR HANDLE PAN PN 103654-1, REF SRM 51-40-02. REINSTALLED CARGO DOOR HANDLE MECHANISM IAW MM 52-31-14-400-801.  OPS CHECKED GOOD.  COMPLETES INSTALLATION.
